# SDR DLL10961025

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503141147
- Condition: Dented
- Location: Fs 605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT F.S. 605 AND STR 27 HAS BEEN CUT OUT DUE TO GROUND DAMAGE.  ACCOMPLISHED REPAIRS PER DL ERA 273710-14.
